# SDR USAA2011101000028

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 58,888 hours, 39,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE METAL BRACKET MOUNT FOR EMERGENCY EXIT SIGN, BELOW ROW 12A, IS BROKEN.  MAINTENANCE RE-SECURED MOUNT FOR EMERGENCY EXIT SIGN.
